# SDR QXEA2016091900587

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,438 hours, 24,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 474001
- Part serial: MAL0061
- Condition: Bypassing
- Location: Nlg Lock
- Part time: 36,894 hours, 38,684 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKE OFF  WHEN GEAR HANDLE WAS SELECTED UP, THE NOSE GEAR YELLOW DOOR LIGHT AND RED NOSE LIGHT REMAINED ILLUMINATED. NON NORMAL VIBRATION AND NOISES WERE NOTED. INDICATED NOSE GEAR STILL DOWN. KEPT AIR SPEED BELOW 195K. RETURNED TO FIELD. NO AN OVERWEIGHT LANDING. NOT A HARD LANDING. ALTERNATE GEAR EXTENSION CHECK LIST WORKED FINE. VERY LITTLE PRESSURE WAS REQUIRED ON NOSE GEAR PULL HANDLE. REMOVED AND REPLACED NLG LOCK ACTUATOR. OPS CHECK GOOD. RETURNED TO SERVICE.
